# SDR IXXA201503220053

- Difficulty date: December 19, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 111T10081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  STRUCTURE BEHIND LT PICKLE FORK SHOWS SIGNS OF CORROSION.  R & R CORRODED BEARING PLATE IAW SRM 51-40-02 & EO 47008ORD11.
